Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2016, Article ID 5191583, 8 pages
http://dx.doi.org/10.1155/2016/5191583
Research Article

Parameter Estimation in Mean Reversion Processes with Deterministic Long-Term Trend

Department of Mathematical Sciences, Universidad Eafit, Carrera 49 No. 7 Sur 50, Medellin, Colombia

Received 12 April 2016; Accepted 23 July 2016

Academic Editor: Chin-Shang Li

Copyright © 2016 Freddy H. Marín Sánchez and Verónica M. Gallego. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Freddy H. Marín Sánchez and Verónica M. Gallego, “Parameter Estimation in Mean Reversion Processes with Deterministic Long-Term Trend,” Journal of Probability and Statistics, vol. 2016, Article ID 5191583, 8 pages, 2016. https://doi.org/10.1155/2016/5191583.